Minimal sets in monotone and sublinear skew-product semiflows II: two-dimensional systems of differential equations,

with Rafael Obaya and Ana M. Sanz,
J. Differential Equations  247 (8) (2010), 1899-1925.


Monotone and sublinear skew-product semiflows defined from recurrent non-autonomous
differential equations of ordinary, finite-delay and reaction-diffusion types
are analyzed. A complete description of all the minimal sets is provided, and
the optimality of the results is shown by means of suitable examples.
Some significative differences with the autonomous case are established.